# SDR UPS00832127

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123,  FINGER DOUBLER FWD OF STA 940 CRACKED AROUND RIVET.     REMOVED AND REPLACED FINGER DOUBLER IAW REO-G07215.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  REMAINING MATERIAL ACCEPTABLE IAW REO-G07215.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.
